Vol. 55, No. 1, pp. 89-100 (1998)
Extending and Lifting Some Linear Topological Structures
Le Mau Hai and Pham Hien BangDepartment of Mathematics, Pedagogical Institute 1 Hanoi,
Tu Liem, Hanoi - VIETNAM
Abstract: In this paper we investigate some results on extending and lifting some linear topological structures and applications to the extension and lift problems of continuous linear and holomorphic maps.
Full text of the article:
Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.